MathSciNet Relay Station
MathSciNet bibliographic data
MR2230270 (2007c:65093) 65N06
Serghini Mounim, A.; de Dormale, B. M. From the fitting techniques to accurate schemes for the Liouville-Bratu-Gelfand problem. Numer. Methods Partial Differential Equations 22 (2006), no. 4, 761–775.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement